# SDR A6WA200840429

- Difficulty date: April 30, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,579 hours, 11,644 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341933
- Condition: Corroded
- Location: Escape Hatch
- Part time: 12,579 hours, 11,644 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH OUTSIDE HANDLE IS SEIZED AND CORRODED.  CREW ESCAPE HATCH HANDLE REPLACED IAW CRJ 200 AMM 52-22-03-400-801 AND HARTWELL CMM 52-22-03. (A)
